Change search
ReferencesLink to record
Permanent link

Direct link
Stochastic epidemic models: A survey
Stockholm University, Faculty of Science, Department of Mathematics.
2010 (English)In: Mathematical Biosciences, ISSN 0025-5564, E-ISSN 1879-3134, Vol. 225, no 1, 24-35 p.Article in journal (Refereed) Published
Abstract [en]

This paper is a survey paper on stochastic epidemic models. A simple stochastic epidemic model is defined and exact and asymptotic (relying on a large community) properties are presented. The purpose of modelling is illustrated by studying effects of vaccination and also in terms of inference procedures for important parameters, such as the basic reproduction number and the critical vaccination coverage. Several generalizations towards realism, e.g. multitype and household epidemic models, are also presented, as is a model for endemic diseases.

Place, publisher, year, edition, pages
2010. Vol. 225, no 1, 24-35 p.
Keyword [en]
Basic reproduction number, Critical vaccination coverage, Household epidemic, Multitype epidemic, Stochastic epidemic, Threshold theorem
National Category
URN: urn:nbn:se:su:diva-48993DOI: 10.1016/j.mbs.2010.01.006ISI: 000277819600004OAI: diva2:376209
authorCount :1Available from: 2010-12-10 Created: 2010-12-10 Last updated: 2010-12-14Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Britton, Tom
By organisation
Department of Mathematics
In the same journal
Mathematical Biosciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 29 hits
ReferencesLink to record
Permanent link

Direct link